BibTeX record journals/access/KhanQ17

download as .bib file

@article{DBLP:journals/access/KhanQ17,
  author    = {Samiullah Khan and
               Mohammad Abdul Qadir},
  title     = {Deterministic Time Markov Chain Modelling of Simultaneous Multipath
               Transmission Schemes},
  journal   = {{IEEE} Access},
  volume    = {5},
  pages     = {8536--8544},
  year      = {2017},
  url       = {https://doi.org/10.1109/ACCESS.2017.2701769},
  doi       = {10.1109/ACCESS.2017.2701769},
  timestamp = {Wed, 04 Jul 2018 13:22:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/access/KhanQ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier